# SDR UIEA2020040900726

- Difficulty date: April 7, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,644 hours, 24,988 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fuel Line
- Condition: Obstructed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FWD FUEL PUMP CAUTION MSG APPEARED AFTER LANDING (INTERMITTENT).( REMOVED PRESSURE SWITCH, PURGED, CLEAN AND INSPECTED FUEL PRESSURE LINE. REINSTALLED PRESSURE SWITCH AND CLEAN CONNECTOR IAW AMM 28-42-01. OPS CHECK GOOD. LEAK CHECK GOOD. )
